Show simple item record

dc.contributor.authorMatilla García, Mariano 
dc.contributor.authorRuiz Marín, Manuel 
dc.date.accessioned2009-05-07T10:21:36Z
dc.date.available2009-05-07T10:21:36Z
dc.date.issued2008-05
dc.identifier.citationMATILLA GARCÍA, Mariano, RUIZ MARÍN, Manuel. A non-parametric independence test using permutation entropy. Journal of Econometrics, 144 (1): 139-155. Mayo 2008. ISSN 0304-4076es
dc.identifier.issn0304-4076
dc.description.abstractIn the present paper we construct a new, simple and powerful test for independence by using symbolic dynamics and permutation entropy as a measure of serial dependence. We also give the asymptotic distribution of an affine transformation of the permutation entropy under the null hypothesis of independence. An application to several daily financial time series illustrates our approach.es
dc.formatapplication/pdf
dc.language.isoenges
dc.publisherElsevieres
dc.rightshttp://www.elsevier.com/wps/find/journaldescription.cws_home/505575/description#descriptiones
dc.titleA non-parametric independence test using permutation entropyes
dc.typeinfo:eu-repo/semantics/articlees
dc.subjectEntropíaes
dc.subjectIndependenciaes
dc.subjectI.i.des
dc.subjectInvariaciónes
dc.subjectSerie temporal no lineales
dc.subjectDinámica simbólicaes
dc.subjectCamino aleatorio (Random Walk)es
dc.subjectEntropy
dc.subjectIndependence
dc.subjectInvariance
dc.subjectNonlinear time serie
dc.subjectSymbolic dynamic
dc.subject.otherEconomía Aplicadaes
dc.identifier.urihttp://hdl.handle.net/10317/936
dc.identifier.doi10.10167j.jeconom.2007.12.005


Files in this item

This item appears in the following Collection(s)

Show simple item record